Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Greenish yellow patches on breast. Caused due to rough actions during intercourse, sign of breast cancer?

Hi Doctor, I am having greenish yellow patches seen on left breast today.. I am confused if it is caused by the actions during intercourse with my husband or a symptom of breast cancer . I am very close to my menstrual cycle as well..since last week I am having a rough breast is paining a bit as always..but this time .. yellow green patches are seen all over the breast randomly...I am worried that there might be some internal bleeding as well due huge stress on breast during intercourse..
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
Hi. Yellow green patches come due to injury only. If there is pain too , do not worry . Support the breast. Do self-examination if you know how to do it. If still in doubt have the area examined by a surgeon.
Answered: Fri, 3 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor